×

zbMATH — the first resource for mathematics

Found 37 Documents (Results 1–37)

100
MathJax
Ann. Inst. Fourier 66, No. 5, 1895-1921 (2016); corrigendum ibid. 68, No. 3, 1121-1123 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Mem. Am. Math. Soc. 1101, v, 81 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv
de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 457-466 (2014).
PDF BibTeX XML Cite
Full Text: DOI
Samoilenko, A. M. (ed.) et al., Symmetric and analytic methods in mathematical physics. Series: Mathematical physics. Dedicated to the memory of V. I. Fushchich. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 19, 88-99 (1998).
PDF BibTeX XML Cite
Boutet de Monvel, Louis (ed.), Analyse algébrique des perturbations singulières. II. Méthodes différentielles. Conférences du symposium franco-japonais sur l’analyse algébrique des perturbations singulières, CIRM, Marseille-Luminy, France, October 20-26, 1991. Paris: Hermann. Trav. Cours. 48, 35-41 (1994).
MSC:  58J15 32C38 32A20
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software